RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
D'yachenko, Vladimir Fedorovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:43
Abstract pages:1921
Full texts:615
References:6

http://www.mathnet.ru/eng/person118304
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. S. L. Ginzburg, V. F. Dyachenko, L. I. Mikhaylova, V. M. Chechetkin, “On the interaction of opposed relativistic flows of neutral dense plasma”, Keldysh Institute preprints, 2019, 029, 27 pp.  mathnet  elib
1966
2. V. F. D'yachenko, V. G. Lazarev, “Method of Simplifying the Logical Schemes of Algorithms Allowing for Unused Sets of Values of the Variables”, Probl. Peredachi Inf., 2:3 (1966),  92–96  mathnet; Problems Inform. Transmission, 2:3 (1966), 75–79
3. V. F. D'yachenko, “Algorithm Determining the Maximum of a Logical Function”, Probl. Peredachi Inf., 2:1 (1966),  105–108  mathnet  mathscinet; Problems Inform. Transmission, 2:1 (1966), 83–85

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021